Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Bismarck, ND

July 16, 2015Dickey County, McIntosh County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2015, 1:19 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2015, 1:19 PM CDT (18:19 UTC)
Expired
Jul 16, 2015, 2:15 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dickey County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 98 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KBIS 161819
SVRBIS
NDC021-051-161915-
/O.NEW.KBIS.SV.W.0124.150716T1819Z-150716T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WESTERN DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 215 PM CDT

* AT 119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLEY...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS...DANZIG AND GREEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1819Z 247DEG 22KT 4605 9940 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
2 follow-up statements
015 
WWUS53 KBIS 161840
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
140 PM CDT THU JUL 16 2015

NDC021-051-161915-
/O.CON.KBIS.SV.W.0124.000000T0000Z-150716T1915Z/
MCINTOSH ND-DICKEY ND-
140 PM CDT THU JUL 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES...

AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLEY... 
MOVING EAST AT 10 MPH. THIS STORM WILL AFFECT HIGHWAY 11 IN 
SOUTHEASTERN MCINTOSH COUNTY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHLEY...LEHR...FORBES...DANZIG AND GREEN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1839Z 262DEG 9KT 4603 9937 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
819 
WWUS53 KBIS 161916
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
216 PM CDT THU JUL 16 2015

NDC021-051-161925-
/O.EXP.KBIS.SV.W.0124.000000T0000Z-150716T1915Z/
MCINTOSH ND-DICKEY ND-
216 PM CDT THU JUL 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH AND WESTERN
DICKEY COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM...WHICH IS ALONG THE 
SOUTH DAKOTA BORDER BETWEEN ASHLEY AND FORBES.

LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1914Z 247DEG 22KT 4603 9937 

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:39 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 16, 12:39 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1239 PM CDT THU JUL 16 2015

.UPDATE...
ISSUED AT 1232 PM CDT THU JUL 16 2015

THUNDERSTORMS CONTINUE TO DEVELOP OVER PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA INTO THE JAMES RIVER VALLEY. EXPECT THIS TREND TO
CONTINUE THROUGH THE AFTERNOON AS A SHORT WAVE PUSHES INTO THE
AREA. LATEST MODEL GUIDANCE STILL SUGGESTS THIS AREA TO HAVE THE
GREATEST INSTABILITY...THUS A POTENTIAL SEVERE THREAT.

UPDATE ISSUED AT 844 AM CDT THU JUL 16 2015

BROAD AREA OF THUNDERSTORMS CONTINUES TO PUSH INTO EASTERN NORTH
DAKOTA WHILE THE NEXT SHORT WAVE PUSHES THROUGH EASTERN MONTANA
INTO FAR WESTERN NORTH DAKOTA. LATEST HIGH-RES MODELS SHOW
CONVECTION RE-DEVELOPING IN THE EARLY AFTERNOON OVER PORTIONS OF
CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. GREATEST
INSTABILITY REMAINS OVER PORTIONS OF THE JAMES RIVER VALLEY BUT
THEN WORKS EAST SO THERE MAY BE A BRIEF SEVERE THREAT THIS
AFTERNOON.

UPDATE ISSUED AT 633 AM CDT THU JUL 16 2015

QUICK UPDATE TO BLEND RADAR TRENDS THROUGH 1130 UTC TO THE TIME
LAGGED ENSEMBLE OF THE 08-10 UTC HRRR ITERATIONS THROUGH THE
AFTERNOON. THE RESULT IS TO CONFINE POPS THE REMAINDER OF THE DAY
GENERALLY TO ALONG AND EAST OF HIGHWAY 83 AS SUBSIDENCE INCREASES
WEST IN THE WAKE OF THE SHORTWAVE TROUGH CURRENTLY CENTERED ON THE
NORTH DAKOTA AND MONTANA BORDER.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 200 AM CDT THU JUL 16 2015

FOCUS IN THE SHORT TERM IS ON THE THUNDERSTORMS OVER THE AREA
EARLY THIS MORNING AND HOW QUICKLY THUNDERSTORMS WILL PUSH EAST OF
THE AREA.

REFLECTIVITY AS OF 07 UTC WAS SHOWING PRECIPITATION RAPIDLY
DIMINISHING ACROSS THE NORTH WITH A FEW STORMS AMPLIFYING ACROSS
THE SOUTH. MESO-ANALYSIS SUGGESTS THAT SOUTHERN STORMS ARE TAPPING
INTO THE GREATER AMOUNTS OF CAPE AVAILABLE IN THE REGION ALONG
WITH A THIN BAND OF 850 MB MOISTURE TRANSPORT FLOWING NORTH ALONG
AND EAST OF THE MISSOURI RIVER. THE STORM JUST SOUTH OF BISMARCK
IS PRODUCING SOME HEAVY RAINFALL AMOUNTS WARRANTING A FLOOD
ADVISORY. WHILE A FEW STORMS THIS MORNING MAY PRODUCE HEAVY
RAIN...SMALL HAIL AND SOME GUSTY WINDS...DO NOT SEE ANY REACHING
SEVERE LIMITS AT THIS TIME. DEEP LAYER SHEAR IS STILL LACKING IN
THE AREA AND EXPECT THESE STORMS TO BE SLOW MOVING AND RELATIVELY
SHORT LIVED.

AS FOR THUNDERSTORMS EXITING CENTRAL AND WESTERN NORTH DAKOTA
TODAY THE NAM...ECMWF..AND GFS 00 UTC RUNS HAVE COME INTO BETTER
AGREEMENT. AT THIS TIME THE MODELS HAVE THE UPPER LEVEL SHORTWAVE
CENTERED OVER THE DAKOTA MINNESOTA BORDER BY 00 UTC FRIDAY. WHILE
THIS ROUND OF THUNDERSTORMS IS EXPECTED TO PUSH EAST OF THE JAMES
RIVER VALLEY BY 00 UTC FRIDAY ANOTHER ROUND OF THUNDERSTORMS WILL
IMPACT WESTERN NORTH DAKOTA LATE THURSDAY NIGHT FROM A DEEPENING
TROUGH OVER THE ROCKIES.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 200 AM CDT THU JUL 16 2015

A TRANSITION TO A LESS ACTIVE THUNDERSTORM PATTERN HIGHLIGHTS THE
EXTENDED FORECAST.

THE 00 UTC GLOBAL DETERMINISTIC AND ENSEMBLE SUITES ARE IN
AGREEMENT ON ONE MORE ROUND OF THUNDERSTORMS ACROSS MUCH OF
WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING AND INTO THE
EARLY AFTERNOON AHEAD OF THE FIRST OF TWO COLD FRONTS. ML CAPE
AND SHEAR PROFILES SUGGEST A FEW STORMS COULD BE STRONG TO SEVERE
ACROSS CENTRAL NORTH DAKOTA FRIDAY...AND THIS POTENTIAL WILL HAVE
TO BE MONITORED. THEREAFTER....A DRY SLOT ASSOCIATED WITH A
DEEPENING CLOSED LOW ACROSS SASKATCHEWAN IS FORECAST TO OVERTAKE
MUCH OF THE STATE FRIDAY NIGHT INTO SATURDAY...WITH THE ARRIVAL OF
THE SECONDARY REINFORCING COLD FRONT ON SATURDAY. AT THIS
TIME...FOCUSED THUNDERSTORM CHANCES NEAR THE INTERNATIONAL  BORDER
IN ASSOCIATION WITH THE AFOREMENTIONED LOW. INTO NEXT WEEK UNDER
NORTHWEST FLOW ALOFT...RELATIVELY COOLER AND DRIER WEATHER
COMPARED TO THE PAST SEVERAL DAYS IS EXPECTED TO PREVAIL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1232 PM CDT THU JUL 16 2015

LCL MVFR CIGS WILL CONTINUE INTO EARLY AFTERNOON OVER PORTIONS OF
SOUTH CENTRAL NORTH DAKOTA BEFORE IMPROVING. THUNDERSTORMS WILL
CONTINUE TO DEVELOP OVER FAR CENTRAL INTO EASTERN NORTH DAKOTA
THIS AFTERNOON...PUSHING EAST BY EVENING. ANOTHER DISTURBANCE
APPROACHES LATE TONIGHT...BRINGING THUNDERSTORM CHANCES EARLY
FRIDAY MORNING TO WESTERN NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...MM
LONG TERM...AYD
AVIATION...JJS
Hazardous weather outlook, Jul 16, 12:30 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1230 PM CDT THU JUL 16 2015

NDZ003>005-011>013-021>023-025-035>037-045>048-050-051-171730-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-
WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1230 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS POSSIBLE THIS AFTERNOON. A FEW THUNDERSTORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY. THERE IS
A CHANCE OF THUNDERSTORMS NORTH ON SATURDAY. THEREAFTER...THUNDERSTORM
CHANCES DECREASE UNTIL NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
1-800-247-0212 OR VIA FACEBOOK OR TWITTER.

NDZ001-002-009-010-017>020-031>034-040>044-171730-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-
1230 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT. SEVERE WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY. THERE IS
A CHANCE OF THUNDERSTORMS NORTH ON SATURDAY. THEREAFTER...THUNDERSTORM
CHANCES DECREASE UNTIL NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JJS

In the hours before

Local storm report, Jul 16, 9:55 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
955 AM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     HEAVY RAIN       WHITE SHIELD            47.66N 101.84W
07/16/2015  M3.03 INCH       MCLEAN             ND   TRAINED SPOTTER

            ARB OBSERVER REPORTED TOTAL 24HR RAINFALL.

&&

KSIMOSKO
Local storm report, Jul 16, 10:25 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 AM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     HEAVY RAIN       SOLEN                   46.39N 100.80W
07/16/2015  M7.00 INCH       SIOUX              ND   LAW ENFORCEMENT

            STORM TOTAL RAINFALL.

&&

KSIMOSKO
Local storm report, Jul 16, 10:26 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1026 AM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       7 N EDGELEY             46.46N  98.72W
07/15/2015  M1.50 INCH       LAMOURE            ND   CO-OP OBSERVER

            RAINFALL RECEIVED WITHIN AN HOUR

0525 PM     TSTM WND GST     7 ESE GLEN ULLIN        46.77N 101.71W
07/15/2015  E60 MPH          MORTON             ND   TRAINED SPOTTER

            THUNDERSTORM WINDS OF 60 MPH LASTED ABOUT 5
            MINUTES...TO 530 PM.

0527 PM     HAIL             3 WNW ALMONT            46.75N 101.56W
07/15/2015  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED AROUND 3 MINUTES TO 530 PM.

0605 PM     HAIL             CARTWRIGHT              47.86N 103.93W
07/15/2015  M1.75 INCH       MCKENZIE           ND   PUBLIC

            REPORT FROM EARLY WEDNESDAY EVENING IN CARTWRIGHT.
            REPORT AND PHOTO FORWARDED TO NWS FROM BROADCAST MEDIA.

0610 PM     HAIL             3 WSW NEW LEIPZIG       46.36N 102.01W
07/15/2015  E1.75 INCH       GRANT              ND   TRAINED SPOTTER

            HAIL UP TO GOLFBALL SIZE LASTED UNTIL 628 PM

0630 PM     HAIL             7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015  E1.25 INCH       MERCER             ND   TRAINED SPOTTER

0630 PM     HAIL             ALEXANDER               47.84N 103.64W
07/15/2015  M1.25 INCH       MCKENZIE           ND   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA.

0630 PM     HAIL             5 NW COLEHARBOR         47.60N 101.30W
07/15/2015  M1.00 INCH       MCLEAN             ND   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL OBSERVED FROM 630 PM CDT TO
            700 PM CDT

0640 PM     HAIL             3 SSW TRENTON           48.03N 103.87W
07/15/2015  E1.00 INCH       WILLIAMS           ND   TRAINED SPOTTER

            VERY HEAVY RAIN ACCOMPANIED THE LARGE HAIL. WIND GUSTS
            WERE AROUND 30 MPH AT TIME OF REPORT.

0715 PM     HEAVY RAIN       2 N ALAMO               48.62N 103.47W
07/15/2015  M1.80 INCH       WILLIAMS           ND   CO-OP OBSERVER

            RAINFALL TOTAL SO FAR...STILL RAINING. ALL RECEIVED
            WITHIN 2 TO 4 MINUTES.

0745 PM     HAIL             3 W CHARBONNEAU         47.85N 103.82W
07/15/2015  E1.50 INCH       MCKENZIE           ND   PUBLIC

0800 PM     HAIL             6 S VELVA               47.97N 100.93W
07/15/2015  E1.00 INCH       MCHENRY            ND   TRAINED SPOTTER

0705 AM     HEAVY RAIN       6 ENE BREIEN            46.42N 100.82W
07/16/2015  M3.00 INCH       MORTON             ND   TRAINED SPOTTER

            OVERNIGHT RAINFALL TOTAL

0728 AM     HEAVY RAIN       3 NNW STANLEY           48.36N 102.42W
07/16/2015  M2.03 INCH       MOUNTRAIL          ND   CO-OP OBSERVER

            OVERNIGHT RAINFALL TOTAL

0814 AM     HEAVY RAIN       12 NW HALLIDAY          47.48N 102.52W
07/16/2015  M1.25 INCH       DUNN               ND   TRAINED SPOTTER

            ARB REPORT. STORM TOTAL.

0815 AM     HEAVY RAIN       HAZELTON                46.48N 100.28W
07/16/2015  M1.60 INCH       EMMONS             ND   TRAINED SPOTTER

            ARB REPORT. STORM TOTAL.

0819 AM     HEAVY RAIN       VELVA                   48.06N 100.93W
07/16/2015  M1.73 INCH       MCHENRY            ND   TRAINED SPOTTER

            ARB REPORT. STORM TOTAL.

0919 AM     HEAVY RAIN       SOLEN                   46.39N 100.80W
07/16/2015  M7.00 INCH       SIOUX              ND   LAW ENFORCEMENT

            STORM TOTAL RAINFALL.

0953 AM     HEAVY RAIN       WHITE SHIELD            47.66N 101.84W
07/16/2015  M3.03 INCH       MCLEAN             ND   TRAINED SPOTTER

            ARB OBSERVER REPORTED TOTAL 24HR RAINFALL.

&&

KSIMOSKO
Local storm report, Jul 16, 10:35 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1035 AM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     HEAVY RAIN       BENTLEY                 46.33N 102.06W
07/16/2015  M1.50 INCH       HETTINGER          ND   TRAINED SPOTTER

            STORM TOTAL

&&

KROLAK
Local storm report, Jul 16, 12:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1253 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       KENMARE                 48.67N 102.08W
07/16/2015  M1.60 INCH       WARD               ND   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

DD
Local storm report, Jul 16, 1:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             9 S LEHR                46.15N  99.35W
07/16/2015  M0.88 INCH       MCINTOSH           ND   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL COVERING THE GROUND.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:17 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward58 min
Jul 15, 7:18 PM CDTSevere Thunderstorm WarningBISDivide21 min
Jul 15, 7:23 PM CDTSevere Thunderstorm WarningBISMcLean, Ward67 min
Jul 15, 7:27 PM CDTSevere Thunderstorm WarningBISMcKenzie63 min
Jul 15, 7:42 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Ward63 min
Jul 15, 7:46 PM CDTAreal Flood AdvisoryBISAdams, Grant, Hettinger3 hr
Jul 15, 7:47 PM CDTSpecial Weather StatementBISGrant28 min
Jul 15, 8:00 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer60 min
Jul 15, 8:10 PM CDTSpecial Weather StatementBISBurke35 min
Jul 15, 8:14 PM CDTSpecial Weather StatementBISGrant31 min
Jul 15, 8:22 PM CDTSpecial Weather StatementBISDickey23 min
Jul 15, 8:25 PM CDTAreal Flood AdvisoryBISMcLean, Mercer6 hr
Jul 15, 8:39 PM CDTSevere Thunderstorm WarningBISMcHenry66 min
Jul 15, 8:43 PM CDTSpecial Weather StatementBISMcKenzie32 min
Jul 15, 8:58 PM CDTSpecial Weather StatementBISSioux32 min
Jul 15, 9:00 PM CDTSpecial Weather StatementBISMcKenzie30 min
Jul 15, 9:01 PM CDTSpecial Weather StatementBISMountrail29 min
Jul 15, 9:09 PM CDTSpecial Weather StatementBISMcLean, Mercer36 min
Jul 15, 9:28 PM CDTSpecial Weather StatementBISMcHenry32 min
Jul 15, 9:31 PM CDTSpecial Weather StatementBISSioux29 min
Jul 15, 9:36 PM CDTSpecial Weather StatementBISDunn, Mountrail24 min
Jul 15, 9:59 PM CDTSpecial Weather StatementBISSioux31 min
Jul 15, 10:02 PM CDTSpecial Weather StatementBISDunn, Mountrail28 min
Jul 15, 10:32 PM CDTSpecial Weather StatementBISEmmons43 min
Jul 15, 10:58 PM CDTSpecial Weather StatementBISMcLean, Mercer, Renville, Ward32 min
Jul 16, 2:03 AM CDTAreal Flood AdvisoryBISGrant, Morton, Sioux8 hr
Jul 16, 2:44 AM CDTSpecial Weather StatementBISEmmons46 min
Jul 16, 5:52 AM CDTAreal Flood AdvisoryBISEmmons, Morton, Sioux6 hr
Jul 16, 8:00 AM CDTSpecial Weather StatementBISLaMoure30 min
Jul 16, 12:24 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh66 min
Jul 16, 2:39 PM CDTSpecial Weather StatementBISWells36 min
Jul 16, 2:51 PM CDTSpecial Weather StatementBISDickey24 min
Jul 16, 3:29 PM CDTSpecial Weather StatementBISWells31 min
Jul 16, 3:34 PM CDTSpecial Weather StatementBISDickey26 min
Jul 16, 4:00 PM CDTSpecial Weather StatementBISFoster30 min
Jul 16, 4:34 PM CDTAreal Flood AdvisoryBISStutsman3 hr
Jul 16, 5:35 PM CDTSpecial Weather StatementBISStutsman40 min
Jul 16, 6:08 PM CDTSpecial Weather StatementBISStutsman37 min
Jul 16, 6:53 PM CDTSpecial Weather StatementBISStutsman37 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.